# SDR FDEA201004211262

- Difficulty date: April 21, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 149N712521
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT WING-TO-BODY FAIRING ATTACH FRAME WITH LIGHT CORROSION AT BS 860 TO BS 900, LBL 7. CORRODED FRAME FROM BS 860 TO BS 900 AT LBL 7.  R & R IAW SRM 51-  40-02 REV. 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
